Ann Clin Case Rep | Volume 7, Issue 1 | Case Report | Open Access

Stevens Johnson Syndrome from Heterologous COVID-19 Vaccine: A Case Report

Camelia Faye R Tuazon* and Cloudine Tumulak

Department of Internal Medicine, Bataan Peninsula Medical Center, Philippines

*Correspondance to: Camelia Faye R Tuazon 

Fulltext PDF

Abstract

Stevens-Johnson syndrome is an acute hypersensitivity reaction which leads to generalized necrosis of the skin and mucous membranes that is often drug induced. Other possible causative factors are bacterial and viral infections. Vaccination induced Stevens Johnson Syndrome is a rare occurrence. In this paper, we reported a case of Stevens Johnson Syndrome in a 62-year-old- male, 1 week after receiving 3rd dose of COVID-19 vaccine. His initial 2 doses were an inactivated form of the COVID-19 virus given 6 months ago. His 3rd dose was an mRNA COVID-19 vaccine. This case demonstrates a rare dermatological complication using heterologous vaccines.

Keywords:

Stevens johnson syndrome; COVID-19; Vaccinations; Heterologous

Citation:

Tuazon CFR, Tumulak C. Stevens Johnson Syndrome from Heterologous COVID-19 Vaccine: A Case Report. Ann Clin Case Rep. 2022; 7: 2202..

Subscribe to Our Newsletter